Facebook Pixel

like some others who have posted I still have a very uncomfortable arm where the shot was given

By November 10, 2011 - 7:26am
Rate This

I had my flu shot at the local CVS pharmacy the last of October. It is now the 10 of November and my arm still hurts.There is decreased mobility as well as decreased strength. There is somewhat less pain than in the first week but it is not a signifigant difference. I have had a massage, tried Tylenol, Ibuprophere, topical pain potions and wnything else I have been able to think of. The only thing that has given me any relief is Arnica oil, but again that only lasts for several hours. I have had fl shots for years and NEVER had this happen. How much longer is this going to be with me and will it do permanent damage?

Add a Comment1 Comments

Hi schulelarule,

Did you see our other post on pain in the arm after the flu shot? http://www.empowher.com/community/ask/pain-arm-after-flu-shot?page=23 The problem with chronic pain after the shot means that it was likely administered in the wrong area or there was a nerve struck when they gave you the shot. It is a side effect of the flu shot to have some kind of pain afterwards but if you still have a lot of pain and your mobility is limited because of the shot, then please see your primary care physician.



November 10, 2011 - 7:32am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.